Терапия и хирургия: сердечно-сосудистая и дыхательная системы: лист заданий с ответами

Бесплатный лист заданий для печати по теме «Терапия и хирургия: сердечно-сосудистая и дыхательная системы»: 8 задач от простых до экзаменационного уровня, с ответами. Распечатайте его или сохраните как PDF.

Для преподавателей: можно бесплатно печатать, копировать и использовать на занятиях. Каждый новый лист содержит новые значения и собственные ответы. Будем благодарны за ссылку на ExamProblems на странице вашего курса.

Имя: ____________________   Дата: ____________

1.Лёгкая

What happens to the lungs in emphysema?

  1. AThe airways narrow briefly and fully recover
  2. BThe pleural space slowly fills with fluid that compresses the lung
  3. CAlveolar walls are destroyed, reducing the surface for gas exchange
  4. DThe bronchi become permanently widened and repeatedly infected
2.Лёгкая

What is atelectasis?

  1. ACollapse of part of the lung so the alveoli contain no air
  2. BFluid in the space around the lung
  3. CNarrowing of the airways caused by spasm of smooth muscle
  4. DInfection of the lung tissue causing the alveoli to fill with pus
3.Лёгкая

What does a nebuliser do?

  1. AIt measures the level of oxygen in the blood through the skin
  2. BIt warms and filters the air entering a tracheostomy tube
  3. CIt sucks secretions out of the airway
  4. DIt turns a liquid medicine into a fine mist to breathe in
4.Средняя

Какое указание обычно дают в первые несколько недель после установки постоянного кардиостимулятора?

  1. AДважды в день сильно массировать рану
  2. BСовсем не принимать душ и не мыться шесть недель
  3. CНе поднимать руку на этой стороне выше уровня плеча
  4. DДержать руку полностью неподвижно в повязке шесть месяцев и дольше
5.Средняя

After thrombolysis for a myocardial infarction, which complication is the nurse most concerned to detect?

  1. AA skin rash appearing at the sites of the ECG electrodes
  2. BA high blood glucose caused by the thrombolytic drug itself
  3. CConstipation from bed rest
  4. DBleeding, including a sudden change in neurological status
6.Средняя

A patient on furosemide has a serum potassium of 3,0 mmol/L (3,0 mEq/L). Which symptoms may this cause?

  1. AFacial flushing, fever and a skin rash
  2. BSevere headache and a stiff neck
  3. CTingling around the lips and painful spasm of the hands
  4. DMuscle weakness, cramps and an irregular pulse
7.Сложная

A nurse teaches a patient who has a new permanent pacemaker. Which statement shows a need for further teaching?

  1. A"I will tell staff about the device before any MRI scan."
  2. B"I will carry my pacemaker identification card with me at all times."
  3. C"I will keep my mobile phone in my shirt pocket over the device."
  4. D"I will keep my follow-up appointments for device checks."
8.Сложная

На 6-й день инфузии гепарина число тромбоцитов упало более чем вдвое, и у пациента появился отёк руки. Чего должна ожидать медсестра?

  1. AОтмены всех форм гепарина и назначения негепаринового антикоагулянта
  2. BПерехода на НМГ, потому что это другой препарат
  3. CПрекращения всей антикоагуляции на две недели
  4. DПродолжения гепарина и переливания тромбоцитов

Ответы

  1. 1. C · Alveolar walls are destroyed, reducing the surface for gas exchange
  2. 2. A · Collapse of part of the lung so the alveoli contain no air
  3. 3. D · It turns a liquid medicine into a fine mist to breathe in
  4. 4. C · Не поднимать руку на этой стороне выше уровня плеча
  5. 5. D · Bleeding, including a sudden change in neurological status
  6. 6. D · Muscle weakness, cramps and an irregular pulse
  7. 7. C · "I will keep my mobile phone in my shirt pocket over the device."
  8. 8. A · Отмены всех форм гепарина и назначения негепаринового антикоагулянта

Полные пошаговые решения: занимайтесь этой темой на examproblems.com.